Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (1111 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1987-02-28
Solution of the Dirichlet problem in a domain with a boundary containing a rounded corner (in Russian)V.I. Vlakov, A.P. Prudnikov and D.B. Volkov
The Dirichlet problem for the Laplace equation in a circle with a notch with rounded corner is considered; the solution is found in a form that allows differentiation of any order in the domain and at the contour of the rounded-off notch. Numerical results and their analysis are presented.
No keywords available for this article.
Vlakov V.I., Prudnikov A.P., Volkov D.B.: Solution of the Dirichlet problem in a domain with a boundary containing a rounded corner (in Russian). Z. Anal. Anwend. 6 (1987), 61-73. doi: 10.4171/ZAA/229